فهرست مطالب

  • Volume:4 Issue:1, 2016
  • تاریخ انتشار: 1395/06/23
  • تعداد عناوین: 6
|
|
  • F. William Lawvere Pages 1-8
    From Hilbert's theorem of zeroesý, ýand from Noether's ideal theoryý, ýBirkhoff derived certain algebraic concepts (as explained by Tholen) that have a dual significance in general toposesý, ýsimilar to their role in the original examples of algebraic geometryý. ýI will describe a simple example that illustrates some of the aspects of this relationshipý. The dualization from algebra to geometry in the basic Grothendieck spirit can be accomplished (without intervention of topological spaces) by the following methodý, ýknown as Isbell conjugacy.
    Keywords: Grothendieck spectrum, Cantor, Boole, Hilbert, Birkhoff: Existence, Sufficiency of generalized points, Reflexive Graphs
  • Camell Kachour Pages 9-42
    We start this article by rebuilding higher operads of weak higher transformations, and correct those in \cite{Cambat}. As in \cite{Cambat} we propose an operadic approach for weak higher n-transformations, for each n∈N, where such weak higher n-transformations are seen as algebras for specific contractible higher operads. The last chapter of this article asserts that, up to precise hypotheses, the higher operad B0C of Batanin and the terminal higher operad B0Su , both have the fractal property. In other words we isolate the precise technical difficulties behind a major problem in globular higher category theory, namely, that of proving the existence of the globular weak higher category of globular weak higher categories.
    Keywords: globular sets, weak higher categories, weak higher transformations, higher operads
  • B. Davvaz, S. Omidi Pages 43-62
    In this paper, we introduce the concept of semihyperring (R,,⋅) together with a suitable partial order ≤. Moreover, we introduce and study hyperideals in ordered semihyperrings. Simple ordered semihyperrings are defined and its characterizations are obtained. Finally, we study some properties of quasi-simple and B-simple ordered semihyperrings.
    Keywords: ordered semihyperring, hyperideal, simple, quasi-simple, B-simple
  • Somayeh Karimzadeh, Somayeh Hadjirezaei Pages 63-74
    Let R be a commutative ring with identity and M be a finitely generated unital R-module. In this paper, first we give necessary and sufficient conditions that a finitely generated module to be a multiplication module. Moreover, we investigate some conditions which imply that the module M is the direct sum of some cyclic modules and free modules. Then some properties of Fitting ideals of modules which are the direct sum of finitely generated module and finitely generated multiplication module are shown. Finally, we study some properties of modules that are the direct sum of multiplication modules in terms of Fitting ideals.
    Keywords: Fitting ideals, multiplication module, projective module
  • Ali Akbar Estaji, Abolghasem Karimi Feizabadi, Mohammad Zarghani Pages 75-94
    A topoframe, denoted by Lτ, is a pair (L,τ) consisting of a frame L and a subframe τ all of whose elements are complementary elements in L. In this paper, we define and study the notions of a τ-real-continuous function on a frame L and the set of real continuous functions RLτ as an f-ring. We show that RLτ is actually a generalization of the ring C(X) of all real-valued continuous functions on a completely regular Hausdorff space X. In addition, we show that RLτ is isomorphic to a sub-f-ring of Rτ. Let τ be a topoframe on a frame L. The frame map α∈Rτ is called L-{\it extendable} real continuous function if and only if for every r∈R, ⋁Lr∈R(α(−,r)∨α(r,−))′=⊤. Finally, we prove that RLτ≅RLτ as f-rings, where RLτ is the set all of L-extendable real continuous functions of Rτ.
    Keywords: Frame, Topoframe, Ring of real continuous functions, Archimedean ring, f-ring
  • Ebrahim Hashemi, Abdollah Alhevaz, Eshag Yoonesian Pages 95-114
    Let R be an associative ring with identity and Z∗(R) be its set of non-zero zero divisors. The zero-divisor graph of R, denoted by Γ(R), is the graph whose vertices are the non-zero zero-divisors of R, and two distinct vertices r and s are adjacent if and only if rs=0 or sr= . In this paper, we bring some results about undirected zero-divisor graph of a monoid ring over reversible right (or left) Noetherian ring R. We essentially classify the diameter structure of this graph and show that 0≤diam(Γ(R))≤diam(Γ(R[M]))≤3. Moreover, we give a characterization for the possible diam(Γ(R)) and diam(Γ(R[M])), when R is a reversible Noetherian ring and M is a u.p.-monoid. Also, we study relations between the girth of Γ(R) and that of Γ(R[M]).
    Keywords: Zero, divisor graphs, Diameter, Girth, Reversible rings, Polynomial rings, Unique product monoids, Monoid rings